BIOSPAS-P SUSPENSION

A Sensible Remedy for feverish Children

COMPOSITION –

  • Paracetamol IP 125mg + Mefenamic Acid 50mg

Description

  • Paracetamol (Analgesics and Antipyretics)
  • Has only central action; decreases prostaglandin synthesis in the brain with weak anti-inflammatory effect.
  • First-line therapy of choice in adults & children with fever and pain.
  • It is the drug of choice in patients that cannot be treated with NSAIDs, that includes children under 12 years of age.
  • Mefenamic acid (NSAID, Analgesic, and Antipyretic drug)
  • A commonly used NSAID that is a cyclooxygenase-1 and 2 inhibitor with anti-inflammatory properties, exerts neuroprotective effects and improves cognitive impairment. 
  • Mefenamic acid is registered for use from six months of age and may be an alternative nonsteroidal anti-inflammatory drug (NSAID) to ibuprofen in children with fever. 

COMBINATION

  • Mefenamic acid and paracetamol combination has central and peripheral action with greater anti-inflammatory effects.
  • Both the drugs are NSAIDs and act by inhibiting the COX enzyme responsible for generating Prostaglandins (PGE2). 
  • More efficacious than and best alternative to paracetamol as antipyretic in the Paediatric age group for better & fast recovery from febrile illness.

Composition

Paracetamol IP 125mg + Mefenamic Acid 50mg

Indications

  1. High fever
  2. Stomach ache
  3. Ear ache